# SDR DLM88090912

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5955455505
- Condition: Damaged
- Location: Left Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CONTROL TAB T/E DAMAGED 6 INCHES FROM INBD END. REPAIRED IAW SRM 51-90-0 PARA 8N PG 72.
